# SDR FDEA201103231182

- Difficulty date: March 23, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N1314
- Part serial: NA
- Condition: Gouged
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FRAME AT STA.310.5 AND STRINGER 4L, GOUGED. MAIN CARGO DECK FRAME AT STA 310.5 S-4L WAS REPAIRED IAW EA F-5310-146268.  MAJOR REPAIR
